Ask an expert
Question

14 Jul 2008

Need to go off the pill, worried
Hi, my doctor told me that I should go off the pill (Yasmin) for 6 months before my husband and I start trying for babies to let my body get itself in order. My worry is that I initially went on the pill in school due to a very slight hormonal imbalance that made me very sensitive and depressed. Since being on the pill I have been so much better. I went off the pill for 3 months about 3 years ago, and hated it. I was over-sensitive and cried alot, and the last thing I wanted to do was have sex, and the last thing my husband wanted to do was have sex with me. When it comes time for me to go off the pill to have a baby, is there another form of medication I can go on to keep me 'normal'?
Answer 393 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Mood swings at differnt times of the cycle are normal but, if you are moody all the time, you should see a doctor for assessment. An antidepressant or anxiolytic may be indicated.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote